MathSciNet Relay Station
MathSciNet bibliographic data
MR2372253 47H10 (47H05)
Agarwal, Ravi P.; Cho, Yeol Je; Qin, Xiaolong Generalized projection algorithms for nonlinear operators. Numer. Funct. Anal. Optim. 28 (2007), no. 11-12, 1197–1215.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement